# SDR SWAA2022110357824

- Difficulty date: October 8, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-576071 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE DATE: 27-JAN-23;[02] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210138503 AND DUE DATE: 19-MAY-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: 112820025; DUE DATE: 01-FEB-23.;[04] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW EA #22-155-03137 [TTG8Q00FU9HP]; EA# 22-155-03137-WIP1 [TTG8Q00FMTB7] AND EA# 22-155-03137-WIP2 [TTG8Q00FP0KV];[05] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW EA #22-155-03137 [TTG8Q00FU9HP]; EA# 22-155-03137-WIP1 [TTG8Q00FMTB7] AND EA# 22-155-03137-WIP2 [TTG8Q00FP0KV] SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
